Lefschetz fibrations and symplectic homology

Mark McLean

Research output: Contribution to journalArticle

39 Citations (Scopus)

Abstract

We show that for each k > 3 there are infinitely many finite type Stein manifolds diffeomorphic to Euclidean space R^{2k} which are pairwise distinct as symplectic manifolds.

Original languageEnglish
Pages (from-to)1877–1944
Number of pages68
JournalGeometry & Topology
Volume13
Issue number4
DOIs
Publication statusPublished - 21 Apr 2009

Keywords

  • Stein manifold
  • symplectic homology
  • Lefschetz fibration

Fingerprint Dive into the research topics of 'Lefschetz fibrations and symplectic homology'. Together they form a unique fingerprint.

  • Cite this